# SDR SIMA992952

- Difficulty date: October 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N256AE
- Make and model: Saab 340B
- Aircraft serial: 340B256
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 650006BR6303121
- Condition: Failed
- Location: Row 3b
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - FLT 5163 - STRONG ELECTRICAL ODOR COMING FROM ABOVE SEAT 3B.  REMOVED AND REPLACED OVERHEAD LAMP ASSEMBLY AT SEAT 3B.  OPERATIONAL CHECK GOOD.  (M)
